Schützenberger's monoids

Kim, K. H. and Roush, Fred William: Schützenberger's monoids. Acta cybernetica, (4) 3. pp. 269-272. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_003_269-272.pdf

Download (545kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 3
Page Range: pp. 269-272
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 272. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12287

Actions (login required)

View Item View Item